# SDR DLL10010999

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- Aircraft time: 66,278 hours, 30,737 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 1504400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FS 1212 BULKHEAD WEB PER AD 2000-16-08 REVEALED A .5 INCH CRACK AT LBL 30.  THE CRACK WAS ROUTED OUT OF THE WEB AND REPAIRED WITH TWO ALUMINUM DOUBLERS PER LAC SB 093-53-277 AND DOCUMENTED PER ER/A 381118-14AD.
